MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 30914
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 21109145.Medical device expiration date: 2024-10-14.Device manufacture date: 2021-10-14.Medical device lot #: 21079057.Medical device expiration date: 2024-07-15.Device manufacture date: 2021-07-09.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 9 total bd alaris¿ extension sets from various, unspecified lots had flow and blockage issues where they couldn't be primed.The following information was provided by the initial reporter: "we are continuing to have issues with this tubing with different lot numbers.We have had three more incidents that have had tubing that is unable to prime.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: four samples were returned for investigation by the customer.During the visual inspection of the samples the female luer (part number: 630-01364) an occlusion was observed in two of the four samples.The customer complaint that they are unable to flush through the tubing set was able to be replicated for two of the four samples.A quality notification was sent to the manufacturer.From the manufacturer investigation it is determined in qn that the flow meter tends to stick, making it impossible for the operator to identify occlusions in the process.As a preventive action the maintenance personal cleans the flow meter and used ionized air to reduce the static in the flow meter.As contention action a training was performed to the flow meter digital.A device history report was completed for the possible lots given: a device history record review for model 30914 lot number 21109145 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A device history record review for model 30914 lot number 21079057 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD ALARIS¿ EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13480959
Report Number9616066-2022-00088
Device Sequence Number12109481
Product Code FPA
UDI-Device Identifier50885403233317
UDI-Public50885403233317
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number30914
Device Catalogue Number30914
Device Lot NumberSEE SECTION H10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2022
Supplement Date Received by Manufacturer03/15/2022
Initial Report FDA Received Date02/08/2022
Supplement Report FDA Received Date04/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown